# SDR SWAA053795

- Difficulty date: November 27, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 48,611 hours, 43,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING INBOARD T/E AFT FLAP DELAMINATED AT INBOARD AFT EDGE.  REPAIRED AFT FLAP PER SRM.
